# SDR R61A201312051309

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 5,414 hours, 5,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85714230003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND COUNTERSINKS AND MATING SURFACES ON ACCESS PANEL 624AT CORRODED.  MX FOUND OUT OF LIMITS AND R & R ACCESS PANEL  IAW AMM 57-21-01-400-801.
